# SDR DALA2017041102989

- Difficulty date: April 10, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON ATTACH ANGLE ON AFT LAVATORY SUPPORT BULKHEAD BS 1022, LONGERON 7L.   DAMAGE WAS REPAIRED IAW ETI-17-17-045 REV. 1, AND ER/A 556351-14 REV. ORIG.
